# SDR BB08044

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228757105
- Condition: Inoperative
- Location: Autopilot Sys
- Part time: 40,387 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MUC  FLT 707 - MUC TO PHL.  AFTER TAKEOFF, ALL AUTOPILOT SYSTEMS WERE INOPERATIVE.  AFTER SEVERAL ATTEMPTS TO RESET, THE FLIGHT RETURNED TO MUC WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CENTER FLIGHT CONTROL COMPUTER.  OPERATIONALLY CHECKS OK.
